# SDR DALA2018112956887

- Difficulty date: November 24, 2018
- Submitted: November 29, 2018
- Operation: Air carrier
- Aircraft: N6703D
- Make and model: Boeing 757232
- Aircraft serial: 30234
- Aircraft time: 63,492 hours, 23,574 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT 6703, L/P 0839517) DELAMINATED FLOOR PANEL NBR: 1020C AT WINGBOX AREA (CPAX) IN REF AMDS 2500-0177. SUMMARY: OF NRC 00584: FLOOR PANEL NBR. 1020C WAS FABRICATED, REPLACED AND IDENTIFIED PER. B-757 A.M.M. 53-01-01-201.
